# SDR IPXA1566648

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 20,018 hours, 12,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 540 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT SIDE FUSELAGE LOWER LOBE FWD OF NR 1 CARGO DOOR HAS DENT ON EXTERIOR SKIN AND STRINGER 25R 305 INCHES FWD OF STA 540.  CUT OUT DAMAGE AMD FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 53-00-01-2R-2, EA 110436 IR AND EO B757-5330-42681-A.
